# SDR CA960809002

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790110
- Condition: Shorted
- Location: Cockpit
- Part time: 8,926 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALATION OF THE WINDSHIELD A GROUND TEST WAS PERFORMED IN WHICH THE WINDSHIELD SPARKED AND SMOKED AT THE TERMINAL BOARD. THE WINDSHIELD HAD BEEN RPEVIOUSLY REPAIRED FOR THE SAME PROBLEM.
